katie (lovelikerain) wrote in vaginapagina,
katie
lovelikerain
vaginapagina

Question about plan b

hey everyone, i was just wondering.. for those of you who have taken emergency contraception before, what were some side effects that you experienced up to the time you had your next period?

i just took the plan b pill for the first time within the first week of february. this was just as my period was ending--which i understand pregnancy is unlikely, but it was for my own peace of mind. i was expecting to maybe feel sick but nothing much different from when i was on HBC (i am not currently). i had some light spotting a day or two after, but felt fine otherwise. now.. i also ended up taking a second plan b pill about week and a half later due to a second accident (sigh!). ever since i have taken the second plan b pill, i've been experiencing frequent cramping.. they feel exactly like menstrual cramps, but come in small waves a few times a day and only last a few seconds. i am not bleeding or spotting, just cramping. my breasts are also extremely tender, a side effect i'm not accustomed to though it does not concern me as much as the cramps do, since i understand plan b effects may be similar to HBC side effects.. now, am i just being paranoid? or is this a normal side effect? : [
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments